# SDR IPXA2020111962565

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 28,139 hours, 9,696 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Leaking
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A CREW ENTRY DOOR SEAL AIR LEAK FROM 5 PSI DIFF TO MAX DIFFERENTIAL PRESSURIZATION NORMAL, REF AMM 52 09 01 401.  RESECURED DOOR SEAL AT LOWER CENTER IN RETAINER, REF AMM 56 11 11 401.  PRESSURIZED, PER PARA 12 OPTION 2.  LEAK CHECKS GOOD.
